ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

The universal covers of certain semibiplanes

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : The universal covers of certain semibiplanes
นักวิจัย : Baumeister, Barbara , Pasechnik, Dmitrii V.
คำค้น : DRNTU::Science::Physics
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2539
อ้างอิง : Baumeister, B., & Pasechnik, D. V. (1996). The Universal Covers of Certain Semibiplanes. European Journal of Combinatorics, 18(5), 491-496. , 0195-6698 , http://hdl.handle.net/10220/9271 , http://dx.doi.org/10.1006/eujc.1996.0108
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : European journal of combinatorics
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

The universal covers of c.c*-geometries constructed from the length two orbits of certain involutory automorphism ofPG(2, q)are determined. It particular, we answer a question from [5].

บรรณานุกรม :
Baumeister, Barbara , Pasechnik, Dmitrii V. . (2539). The universal covers of certain semibiplanes.
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Baumeister, Barbara , Pasechnik, Dmitrii V. . 2539. "The universal covers of certain semibiplanes".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Baumeister, Barbara , Pasechnik, Dmitrii V. . "The universal covers of certain semibiplanes."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2539. Print.
Baumeister, Barbara , Pasechnik, Dmitrii V. . The universal covers of certain semibiplanes. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2539.